# SDR BJN2008F00000

- Difficulty date: August 15, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY AISLE LIGHT, ROW 12, RT SIDE, BURNED OUT. REPLACED EMERGENCY LIGHT BULB.  (K)
